Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Child Neurol Soc. 2006 Nov;14(2):358-362. Korean. Case Report.
Kook DH , Cho SY , Lee KY , Lee IG , Lee JS .
Department of Pediatrics, College of Medicine, The Catholic University of Korea, Seoul, Korea. leekyungyil@catholic.ac.kr
Abstract

Acute isoniazid overdose is a relatively uncommon but potentially life-threatening event. Isoniazid overdose should be suspected in any patient with repeated seizures, coma and metabolic acidosis of uncertain etiology. The effective antidote for acute isoniazid- induced neurotoxicity is known to be pyridoxine. We report a 4-month old boy who showed repeated seizures, coma, metabolic acidosis and hyperglycemia from an accidental isoniazid overdose(100 mg/kg). This boy was recovered completely by the pyridoxine treatment with a dose of equivalent to the amount of isoniazid ingested.

Copyright © 2019. Korean Association of Medical Journal Editors.